# SDR SIMA20250223001

- Difficulty date: February 23, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17014608425
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK NICKED AT FR 55-FR56. (MAJOR REPAIR) . RAR RH LOWER SEAT TRACK AT FR55-FR56 IAW EMB 175 SRM 51-40-08.
